# SDR HNAA2013080900455

- Difficulty date: August 9, 2013
- Submitted: August 9, 2013
- Operation: Air carrier
- Aircraft: N935HA
- Make and model: Dhav DHC8102
- Aircraft serial: 142
- Aircraft time: 62,434 hours, 69,829 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 302313
- Part serial: S11080
- Condition: False Activation
- Location: Cargo Bay
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CARGO BAY SMOKE DETECTION WARNING LIGHT ILLUMINATED FOR ABOUT FIVE SECONDS AND EXTINGUISHED.  CARGO DOOR WAS OPEN BOTH SYS TESTED NORMAL.  R & R FORWARD SMOKE DETECTOR WITH NEW.  OPS CHECKED GOOD.
